# SDR RAIA990120

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137311D1619
- Condition: Failed
- Location: Hyd Filter
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 7075 - STL - LOST HYDRAULIC PRESSURE ON BOTH ENGINES HAD TO HAND PUMP GEAR DOWN.  MAINTENANCE REPLACED HYDRAULIC LINE AT MAIN HYDRAULIC FILTER.  (M)
